I’m in a super hurry today, but I wanted to share this Science Daily article with you, since I think it has some VERRRRRRY important information in it: http://goo.gl/6bjne
An excerpt: “Bisphosphonates […] disrupt normal bone remodeling by shutting down the osteoclasts — the cells that break down old bone to make new bone. When that happens, new bone is built on top of old bone. Yes, your bone density is higher, but the bone’s not always structurally sound”…
Well, I didn’t know that…but it certainly explains lots of things…
Okay, need to dash off now…Ciao!
Been doing lots of research on osteoporosis. Biphosphonates should be your very last resort. Food is our medicine and diet is a HUGE component in our health. Not at all surprised by the article. We can control many diseases by the food choices we make.
Thanks for all you do and the information you provide!
Wow, that makes a lot of sense and again is a black mark against the pharmas who promote their products which aren’t so hot after all….
I recently discovered (through my own research) that my crippling musculo-skeletal pain was caused by a severe reaction to the Aredia infusions I have been getting on a scheduled regimen. No doctor was able to tell me why I was becoming less able to move and in almost unbearable pain. I ‘googled’ and found a 2007 FDA alert that went out to all doctors warning them of just this reaction in a few patients. More folks should be aware of this reaction – caused by any bisphosphonate (even Fosamax, Actonel). In some, it will clear up, or improve once off the drugs, and in others the effects never go away. I pray that I am in the former category!
Very interesting – particularly having bone damage and having both Zometa and calcium and Vit D prescribed. 😀
Hi, Margaret…. I’m so happy that our Sandy turned me on to this site! Your link was great, kiddo…. keep up the fight!
I was taking Fosamax until my dentist, and then the periodontist, showed me horrific photos of people with osteonecrosis of the jaw from taking bisphosphonates. I stopped taking Fosamax immediately, and have maintained my bone density just with high-dose vitamin D3.